# SDR 2022F00206

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: General aviation
- Aircraft: N604QS
- Make and model: Gulstm 680
- Aircraft serial: 680A0160
- Aircraft time: 3,614 hours, 2,328 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 69229281
- Part serial: NA
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON THE LEFT MLG SIDE-BRACE FITTING 6922928-1. ACCOMPLISHED TEXTRON AVIATION LETTER DQ34607 REV A DATED MAY 4, 2022; 680A-0160, N604QS, REPAIR RECOMMENDATION - CHAFE DAMAGE ON THE LEFT MLG SIDE-BRACE FITTING 6922928-1.
